IJPAM: Volume 102, No. 4 (2015)

HYERS-ULAM-RASSIAS STABILITY
OF FRACTIONAL DIFFERENTIAL EQUATION

P. Muniyappan$^1$, S. Rajan$^2$
$^1$Department of Mathematics
Adhiyamaan College of Engineering
Hosur, 635109, Tamil Nadu, INDIA
$^2$Department of Mathematics
Erode Arts and Science College
Erode, Tamilnadu, INDIA


Abstract. In this paper, we proved Hyers-Ulam and Hyers-Ulam-Rassias stability for the following fractional differential eqaution wih boundary condition
\begin{align*}
&D^{\alpha}y(t)=F(t,y(t)), \\
&ay(0)+by(T)=c.
\end{align*}


Received: December 16, 2014

AMS Subject Classification: 34A08, 34K10, 34K20

Key Words and Phrases: Hyers-Ulam stability, Hyers-Ulam-Rassias stability, fractional differential equation

Download paper from here.




DOI: 10.12732/ijpam.v102i4.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 631 - 642


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).